# SDR YENA2025011600065

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 87,428 hours, 33,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: LIGHTNING STRIKE EXTERNAL SKIN LOC. FR17 TO FR18 STR3L TO STR4L ON UPE ER FUSELAGE ( THIS TASK CARD IS GENERATED FOR PURPOSES TRACKING); (RESOLVED ON W/O: 1347560 TASKCARD: NR-00024) REF TO AEROMAN W/O:2024 413/1 NR 2024 - 749295, PERFORMED REPAIR LOC. EXTERNAL SKIN FR17 TO FR18 STR3L TO STR4L ON UPPER FUSELAGE IAW A320 SRM 53-11-11-300-034. THIS REPAIR IS CATEGORY B INSPECTION THRESHOLD FROM TIME REPAIR EMBODIMENT REQUIRED AT 60,000FC/120,000 WHICHEVER OCCURS FIRST AND SUBSEQUENT INSPECTION AT INTERVALS OF TBD WITHIN INSPECTION METHOD TBD IAW A320 SRM 53-11-11-205-029. TOOL USED DIGITAL CALIPER P/N 8647A42 S/N B22058413 DUE DATE OCT/12/2025 EQUIPMENT P/N 45MG, S/N 232017609 DUDE ATE OCT/08/2024 FUR-A320-53-01919.
